# SDR FDEA202410031416

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 76,446 hours, 28,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 571186218211
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT FLOORBOARD PANEL 231MMF DAMAGED. FABRICATED MAIN DECK FLOORPANEL 231MMF AT STA. 640-680, LBL58-64.2 ON VTMAE TRAVELER   T24/1776436 IAW DWG SRZ-25-005R MAJOR REPAIR.
